09:00 a.m. to 8:00 p.m.

NYRAMIN P TABLET

1 X 10 TABLETS (BLISTER PACK)

Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.

Category:

Description

Nimesulide+Paracetamol is used for pain relief. It relieves pain in conditions like headache, mild migraine, muscle pain, dental pain, rheumatoid arthritis, ankylosing spondylitis, osteoarthritis or painful menses.

How Nimesulide + Paracetamol works

Nimesulide + Paracetamol is a combination of two medicines: Nimesulide and Paracetamol. It works by blocking the release of certain chemical messengers that cause fever, pain and inflammation (redness and swelling).

Common side effects of Nimesulide + Paracetamol

Nausea, Vomiting, Diarrhea, Increased liver enzymes
LIBERTUS PHARMA Help Chat
Send via WhatsApp
STILL NOT SURE WHAT TO DO?

We are glad that you preferred to contact us. Please fill our short form and one of our friendly team members will contact you back.

    X
    Have a query?